# SDR HNAA2010031700060

- Difficulty date: March 3, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 59,070 hours, 66,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Box
- Condition: Malfunctioned
- Location: Emergency Light
- Component: Emergency Light
- Component part number: 82410162005
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKER ON AND OFF IN FLIGHT UNCOMMANDED.  PERFORMED OPERATIONAL CHECK, COULD NOT DUPLICATE.  REMOVED AND REPLACED EMERGENCY LIGHT CONTROL BOX AS MAINTENANCE PRECAUTION.  CHECKED GOOD IN ACCORDANCE WITH MM 33-51-00.  OK FOR SERVICE.
